MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a perforation was observed in the post-stenting angiogram.The perforation required an additional stent being placed.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.The patient presented as asymptomatic.After performing the tcar according to the ifu, a post-stenting angiogram revealed blushing outside the 9-7x40 enroute stent.Upon seeing this, a non-boston scientific balloon was inflated nominally at the area where blushing appeared on the angiogram.After leaving the balloon inflated for 5 minutes, blushing was visualized in the angiogram post-balloon inflation.The non-boston scientific balloon was inflated at multiple locations within the stent for 2-4 minutes each to attempt to tamponade the area of concern.At this time, it was determined that an additional stent was needed, and a non-boston scientific covered stent was placed within the 9-7x40 enroute stent.Blushing was again observed on the post-stent placement angiogram.The non-boston scientific balloon was inserted into the stents to help tamponade the newly deployed stent.Blushing was observed after ballooning.An 8mm by 20mm mustang balloon was inserted and inflated to fully expand the non-boston scientific stent at the common carotid and bifurcation.Post-ballooning angiogram revealed what appeared to be the same blushing.The mustang balloon was reinserted and inflated within the distal area of the non-boston scientific stent.Post-ballooning angiogram revealed blushing.At this time another physician entered the room and it was determined that another stent was needed distally.An additional non-boston scientific stent was introduced and placed distal to the previously placed stents.At this time, a post-stent angiogram was performed, with no blushing or issues observed.Multiple angiograms with oblique angles were then performed to ensure no issues.The patient cerebral oximetry, blood pressure, heart rate, and pulse oximetry were stable and within the appropriate parameters throughout the case as well as after the case was finished.The patient was then awakened, where she demonstrated appropriate responses to questions during the final neurological assessment.As angiography is not routinely performed after predilatation, it is not possible to conclusively attribute the vessel perforation to either the non-boston scientific balloon used to predilate the lesion or to the 9-7x40 enroute stent.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation conclusion codes, evaluation conclusion codes.
 
Event or Problem Description
It was reported that a perforation was observed in the post-stenting angiogram.The perforation required an additional stent being placed.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.The patient presented as asymptomatic.After performing the tcar according to the ifu, a post stenting angiogram revealed blushing outside the 9-7x40 enroute stent.Upon seeing this, a non-boston scientific balloon was inflated nominally at the area where blushing appeared on the angiogram.After leaving the balloon inflated for 5 minutes, blushing was visualized in the angiogram post balloon inflation.The non-boston scientific balloon was inflated at multiple locations within the stent for 2-4 minutes each to attempt to tamponade the area of concern.At this time, it was determined that an additional stent was needed, and a non-boston scientific covered stent was placed within the 9-7x40 enroute stent.Blushing was again observed on the post stent placement angiogram.The non-boston scientific balloon was inserted into the stents to help tamponade the newly deployed stent.Blushing was observed after ballooning.An 8mm by 20mm mustang balloon was inserted and inflated to fully expand the non-boston scientific stent at the common carotid and bifurcation.Post ballooning angiogram revealed what appeared to be the same blushing.The mustang balloon was reinserted and inflated within the distal area of the non-boston scientific stent.Post ballooning angiogram revealed blushing.At this time another physician entered the room and it was determined that another stent was needed distally.An additional non-boston scientific stent was introduced and placed distal to the previously placed stents.At this time, a post angiogram was performed, with no blushing or issues were observed.Multiple angiograms with oblique angles were then performed to ensure no issues.The patient cerebral oximetry, blood pressure, heart rate, and pulse oximetry were stable and within the appropriate parameters throughout the case as well as after the case was finished.The patient was then awakened, where she demonstrated appropriate responses to questions during the final neurological assessment.As angiography is not routinely performed after predilation, it is not possible to conclusively attribute the vessel perforation to either the non-boston scientific balloon used to predilate the lesion or to the 9-7x40 enroute stent.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22092118
Report Number2124215-2025-34243
Device Sequence Number6935783
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)270831(10)18365956
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018365956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient RaceWhite